Alert archive / Oklahoma / Wind Advisories in 2025

Wind Advisory 10, NWS Tulsa, OK

May 18, 2025Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this wind advisory at May 18, 2025, 9:25 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It took effect at May 18, 2025, 10:00 PM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
May 18, 2025, 9:25 PM CDT (02:25 UTC)
In effect from
May 18, 2025, 10:00 PM CDT
Expired
May 19, 2025, 12:00 AM CDT
In force
2 hr
Issued by
NWS Tulsa, OK

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 156 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3395 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
4.1
Supercell composite
19.7

Open this sounding in Storm Lab

The text

As transmitted.

728 
WWUS74 KTSA 190225
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
925 PM CDT Sun May 18 2025

OKZ049-053-076-190500-
/O.NEW.KTSA.WI.Y.0010.250519T0300Z-250519T0500Z/
Pushmataha-Choctaw-Le Flore-
Including the cities of Clayton, Antlers, Hugo, and Poteau
925 PM CDT Sun May 18 2025

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...Southeast winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Choctaw, Le Flore, and Pushmataha Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

06
1 follow-up statement
791 
WWUS74 KTSA 190439
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1139 PM CDT Sun May 18 2025

OKZ049-053-076-190545-
/O.EXP.KTSA.WI.Y.0010.000000T0000Z-250519T0500Z/
Pushmataha-Choctaw-Le Flore-
Including the cities of Poteau, Antlers, Hugo, and Clayton
1139 PM CDT Sun May 18 2025

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT...

Advisory level wind gusts have subsided across portions of southeast 
Oklahoma. Therefore, the advisory will be allowed to expire at 
midnight.

$$

Lacy

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at May 18, 6:14 PM CDT, 3 hours 11 minutes earlier. Its key messages:

  • Issued at 238 PM CDT Sun May 17 2025
  • High impact severe weather remains expected this afternoon and evening and again Monday and Monday night.
  • Highest confidence in widespread severe weather remains Monday into Monday night.
  • Cooler and drier weather for the middle of next week.
  • Increasing thunderstorm chances late in the work week.
Area forecast discussion, May 18, 6:14 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
614 PM CDT Sun May 18 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 238 PM CDT Sun May 17 2025

  - High impact severe weather remains expected this afternoon and
    evening and again Monday and Monday night.

  - Highest confidence in widespread severe weather remains
    Monday into Monday night.

  - Cooler and drier weather for the middle of next week.

  - Increasing thunderstorm chances late in the work week.

&&

.SHORT TERM...
(Through Tonight)
Issued at 238 PM CDT Sun May 18 2025

Elevated severe storms are ongoing early this afternoon across
northeast Oklahoma and into northwest and west central Arkansas.
Up to golf ball size hail has been reported with the strongest
storms. These storms have developed and persisted in response to
the upper level jet and a modest increase in 850 mb flow across
eastern Oklahoma. These should gradually shift east to
northeastward of the forecast area through the afternoon.

Beyond these early afternoon thunderstorms, there are two main
areas of focus for afternoon and evening development. One of these
is already coming to fruition just south of the Red River in parts
of North Texas. The HRRR has consistently shown robust development
in this region that would eventually move into southeast Oklahoma
later this afternoon and evening. These storms are developing
on a low level theta-e gradient and would largely pose a large
hail and damaging wind threat. If the higher theta-e air can sneak
north of the Red River, a locally higher tornado threat would also
exist.

Development ahead of the dryline mid to late afternoon and into
the evening is the second area of potential development to the
west that would eventually move into eastern Oklahoma and western
Arkansas into the evening and just past midnight. The far western
fringes of the forecast area, closest to I-35, remain nearest to
the surface- based CAPE maximum that should largely remain in
western and central Oklahoma through tonight, leaving these areas
most at risk for tornadoes. However, it is likely that that threat
drops off farther east in the area, with elevated storms more
favored. These storms should exit the forecast area earlier than
those that occurred early this morning.

&&

.LONG TERM...
(Tomorrow through Sunday)
Issued at 238 PM CDT Sun May 18 2025

Monday remains the day with the highest confidence for widespread
severe weather, as the upper level system finally moves through
the Plains. Another round of morning thunderstorms looks to occur
after sunrise in response to a mid level wave moving northeastward
through the area. These may fester through the morning, with
severe weather developing late morning into early afternoon across
the eastern half of the area, much like today. The higher end
impacts will be most likely with dryline development just to the
west from late afternoon into the evening. Very high instability
remains likely to be present immediately ahead of the dryline
along the I-35 corridor by mid afternoon Monday. Forecast
hodographs favor strong tornado potential with isolated supercells
late afternoon and into the evening across eastern Oklahoma,
along with very large hail and damaging winds. Around mid evening,
that same potential may also extend into western Arkansas as the
low level jet strengthens and shifts eastward during the evening,
although how much surface based instability will be located that
far east is somewhat in question.

The better potential for storms will shift east of the forecast
area likely by daybreak Tuesday and certainly the midday Tuesday
as cooler and drier air behind a cold front moves into the region.

Late in the week, the chance for showers and thunderstorms will
increase once again, timed with various waves in the west-
northwest flow aloft. At this point, widespread severe weather
does not look likely.

&&

.AVIATION...
(00Z TAFS)
Issued at 607 PM CDT Sun May 18 2025

For eastern Oklahoma, mostly quiet weather is expected the next
few hours with a east to southeast wind of 5-15 kts. There is a
chance that storms (which may be severe) could impact KBVO late
this evening. The impacts would include strong winds, large hail,
heavy rain, and lightning. Low level wind shear will develop near
midnight lasting through Monday morning. CAM guidance showers
scattered showers and storms developing for a few hours Monday
morning before a break during the afternoon. Additional strong or
severe storms may impact the area later Monday. Winds will shift
to southerly Monday, gusting to 25 kts or so for much of the day.
Ceilings will most likely lift with VFR conditions returning later
in the day.

For northwest Arkansas, isolated light showers and a thunderstorm
or two may continue to develop through the evening, but at the
moment it appears that ceilings will mostly stay at or above 3
kft. Winds will remain out of the southeast tonight, shifting to
southerly tomorrow, increasing from 10-15 kts to 15-25 kts
tomorrow. Showers and thunderstorms will probably increase late
morning into the early afternoon, some of which may be severe. Low
level wind shear will also develop overnight tonight, especially
further north.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  81  61  78 /  50  70  60   0
FSM   69  86  67  80 /  50  80  80  10
MLC   70  82  64  79 /  40  80  60   0
BVO   67  81  58  76 /  70  70  70   0
FYV   66  82  63  76 /  40  80  90  10
BYV   66  81  64  76 /  50  80  90  20
MKO   68  80  62  77 /  50  80  70   0
MIO   67  81  61  74 /  70  80  80  10
F10   69  81  61  79 /  40  70  60   0
HHW   69  82  68  79 /  50  80  60  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...22
LONG TERM....22
AVIATION...06
Hazardous weather outlook, May 18, 5:24 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 PM CDT Sun May 18 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 PM CDT Sun May 18 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 9 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A cluster of severe thunderstorms currently across northwest
Arkansas will move east of the area early this evening. Isolated
thunderstorm development remains possible this evening across
eastern Oklahoma and northwest Arkansas, and if storms do develop,
they will have a high probability of being severe.

The more likely scenario is for severe storms developing across
parts of western Oklahoma to move east and possibly affect parts
of our area by late this evening into the overnight hours. It is
uncertain if these storms will maintain themselves long enough to
make it into eastern Oklahoma, but if they do, all severe hazards
will be possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Severe Thunderstorm Potential...High Wind Potential...
         Heavy Rain Potential.
TUESDAY...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
The threat for severe weather increases further on Monday.
Unstable air is forecast to overspread the entire area as a
storm system approaches from the west. The degree of forecast
instability and the pattern of the winds aloft suggest the
potential for very large hail, damaging winds, and a few
tornadoes. The higher-end potential on Monday and Monday evening
is forecast to be over most of eastern Oklahoma and northwest
and west central Arkansas.

Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be prepared for
severe weather operations for the next couple of days and be
ready to respond to impacts.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 18, 7:45 PM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
745 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Hail             2 E Shady Grove         36.14N 94.11W
05/18/2025  E1.25 Inch       Washington         AR   Public

            Social Media Photo.

&&

DH
Local storm report, May 18, 7:47 PM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
747 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Tstm Wnd Dmg     3 WSW Sonora            36.15N 94.09W
05/18/2025                   Washington         AR   Public

            Multiple photos of trees blown down or
            snapped in the area.

&&

DH
Local storm report, May 18, 7:51 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
751 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Tstm Wnd Dmg     5 W West Siloam Spring  36.17N 94.67W
05/18/2025                   Delaware           OK   Public

            Several very large branches broken. A few
            trees blown over at Natural Falls State
            Park.

&&

DH
Local storm report, May 18, 7:56 PM CDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
756 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Hail             1 WSW Siloam Springs    36.18N 94.56W
05/18/2025  E1.00 Inch       Benton             AR   Public

            Significant quantities of accumulating hail,
            larger stones estimated to be at least 1
            inch diameter.

&&

DH
Local storm report, May 18, 7:57 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
757 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Tstm Wnd Dmg     Siloam Springs          36.18N 94.54W
05/18/2025                   Benton             AR   Public

            Social media photos depicting multiple large
            trees blown down and snapped in half.

&&

DH
Special weather statement, May 18, 8:39 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
839 PM CDT Sun May 18 2025

OKZ049-053-076-190245-
Choctaw OK-Pushmataha OK-Le Flore OK-
839 PM CDT Sun May 18 2025

...A STRONG THUNDERSTORM WILL IMPACT PUSHMATAHA...CHOCTAW AND
SOUTHERN LE FLORE COUNTIES THROUGH 945 PM CDT...

At 837 PM CDT, Doppler radar indicated strong gusty winds due
to distant thunderstorms across portions of southeast Oklahoma.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Ord...                            Octavia...
Snow...                           Rattan...
Fallon...                         Sobol...
Tuskahoma...                      Sawyer...
Frogville...                      Big Cedar...
Hugo Lake State Park...           Darwin...
Stanley...                        Kiamichi...
Whitesboro...                     Kellond...
Unger...                          Eubanks...
Grant...                          Clayton Lake State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3388 9554 3394 9560 3387 9578 3394 9594
      3412 9594 3415 9598 3416 9578 3450 9578
      3451 9567 3459 9567 3468 9506 3483 9445
      3451 9447 3450 9505 3425 9505 3424 9515
      3394 9516 3396 9523 3387 9529 3387 9542
TIME...MOT...LOC 0137Z 257DEG 33KT 3407 9561

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:39 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha66 min
May 19, 2:11 AM CDTFlood WatchTSAAdair, Cherokee, Craig, Delaware, Haskell, Latimer and 7 more24 hr
May 19, 8:13 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware59 hr
May 19, 8:13 AM CDTRiver Flood AdvisoryTSAOttawa30 hr
May 19, 8:13 AM CDTRiver Flood AdvisoryTSACherokee6 hr
May 19, 8:14 AM CDTSpecial Weather StatementTSANowata16 min
May 19, 8:26 AM CDTRiver Flood WarningTSALeFlore3 days
May 19, 11:48 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg57 min
May 19, 11:50 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha55 min
May 19, 12:34 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more56 min
May 19, 12:40 PM CDTSpecial Weather StatementTSALatimer50 min
May 19, 1:10 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner50 min
May 19, 1:23 PM CDTSpecial Weather StatementTSARogers, Tulsa37 min
May 19, 1:28 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more47 min
May 19, 1:43 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa62 min
May 19, 1:54 PM CDTSevere Thunderstorm WarningTSACraig, Nowata36 min
May 19, 1:57 PM CDTSpecial Weather StatementTSACreek33 min
May 19, 2:28 PM CDTSevere Thunderstorm WarningTSACraig, Nowata47 min
May 19, 2:38 PM CDTRiver Flood WarningTSAAdair, Delaware30 hr
May 19, 2:38 PM CDTRiver Flood WarningTSACherokee60 hr
May 19, 2:49 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee41 min
May 19, 2:51 PM CDTRiver Flood WarningTSALeFlore32 hr
May 19, 3:23 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee27 min
May 19, 3:26 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more49 min
May 19, 3:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee43 min
May 19, 3:47 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington43 min
May 19, 3:57 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee33 min
May 19, 4:07 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Rogers, Wagoner38 min
May 19, 4:08 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Nowata, Osage, Rogers and 3 more52 min
May 19, 4:27 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee33 min
May 19, 4:31 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, McIntosh, Mayes, Muskogee, Sequoyah, Wagoner44 min
May 19, 4:32 PM CDTSpecial Weather StatementTSAMcIntosh28 min
May 19, 4:36 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Wagoner39 min
May 19, 4:40 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Washington50 min
May 19, 4:55 PM CDTTornado WarningTSAAdair, Cherokee, Delaware50 min
May 19, 4:57 PM CDTSpecial Weather StatementTSACraig, Ottawa33 min
May 19, 4:57 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware, Mayes48 min
May 19, 5:07 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner53 min
May 19, 5:14 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg46 min
May 19, 5:20 PM CDTTornado WarningTSAPittsburg25 min
May 19, 5:22 PM CDTTornado WarningTSADelaware24 min
May 19, 5:28 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner47 min
May 19, 5:32 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair43 min
May 19, 5:39 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha3 hr
May 19, 5:40 PM CDTTornado Warning Tornado observedTSAPittsburg35 min
May 19, 5:42 PM CDTTornado WarningTSAAdair27 min
May 19, 5:47 PM CDTTornado WarningTSAPittsburg28 min
May 19, 5:50 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner40 min
May 19, 5:59 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Okmulgee, Tulsa, Wagoner46 min
May 19, 6:03 PM CDTTornado WarningTSADelaware, Mayes27 min
May 19, 6:08 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee52 min
May 19, 6:08 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAHaskell, Latimer, Pittsburg52 min
May 19, 6:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg48 min
May 19, 6:18 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner42 min
May 19, 6:19 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
May 19, 6:23 PM CDTSevere Thunderstorm Warning Destructive damage threatTSACherokee, Delaware, Mayes37 min
May 19, 6:24 PM CDTTornado WarningTSAAdair, Cherokee, Muskogee, Sequoyah36 min
May 19, 6:28 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner32 min
May 19, 6:33 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more42 min
May 19, 6:36 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage39 min
May 19, 6:41 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore, Pittsburg25 min
May 19, 6:50 PM CDTTornado WarningTSAAdair, Cherokee25 min
May 19, 6:52 PM CDTTornado Warning Tornado observedTSAAdair23 min
May 19, 6:53 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware52 min
May 19, 6:54 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah51 min

Nearby

Wind Advisories in Oklahoma, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.